Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jacno

5 Months In And Still Getting Acne

Recommended Posts

Hi guys im 170 pounds male, i take 80mg of accutane a day. First 3 months were 40, 2 months on 80mg. At first i had deep cysts that left awful scars and my face was extremly oily ( ihad to wash 3 times a day) now my face is way less oilly but im still getting pimples and black heads. The thing is every winter my face gets better becuase its less humid and cool. Im afraid that accutane didnt do anything and when summer comes im goin to break out again, which i couldnt take again. Should i ask my derm to give me a more higher dose? I feel really awful everyday about this and my acne doesnt want to go away

Link to post
Share on other sites

Accutane is doing it's job. No need to increase dose, in fact I would lower it.

Kill the bacteria, slow down keratinization, prevent prolactin spike/don't masturbate, and inhibit 5ar type 1.

Check sig.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×